Information

Bereaved Spouses

A continutaion of the "When a Spouse or Partner Dies" thread.

Members: 1337
Latest Conversations: 14 hours ago

This might be a rough time for many of you. Do what you feel you need to do to get through it. Remember, someone is here almost all the time to talk to you.

Peace

Discussion Forum

Need Advice:Grief and Chronic Fatigue

Started by Kaela Roster Federle. Last reply by Mary. Jane 14 hours ago. 25 Replies

My love is gone...

Started by Chris Sky. Last reply by deborah peck Sep 12. 18 Replies

On the last day of our vacation my husband died.

Started by Andrew Berenyi Jr.. Last reply by deborah peck Aug 22. 33 Replies

Comment Wall

Comment

You need to be a member of Bereaved Spouses to add comments!

Comment by Kathy Marie Luersen on May 25, 2010 at 12:39pm
Sleepless Nights: Say rosaries it will surly put you to sleep OR read...
Comment by Tracy van der Schyff on May 25, 2010 at 12:38pm

Hi there everyone... I lost the best thing in my life on the 25 of March 2010 in a motorcycle accident. It's been 9 weeks and normal does not exist anymore. I'm a robot who eats, sleeps and works - depressed to find myself alive every morning. I have no desire to live and don't know how I'll ever get through this... Even though I'm surrounded by 100's of family/friends/co-workers who really support and love me - it just doesn't matter. I'm never felt this alienated / lonely in my life. It feels like no-one really understands and that's why I "Google'd" you guys - I'm so desperate!
Comment by marilyn henderson dorris on May 25, 2010 at 12:12pm
i took risteril too after my husband died for about 6 months...i am a recovering alcoholic and made the decision to go off of it because it can be addicting..i slept walked on ambien, so i tried lunesta...i FELL down my basement stairs sleep walking, and fractured the base of my spine and tailbone!!! so..i am right there with ya babe-i am doing the benadryl thing again, but my body adjusts so quickly to meds, it is really useless....everybody has great ideas they have responded with...check with your doc-it's important to get enough sleep, especially now when grieving is SO exhausting-hang in there.marilyn
Comment by Connie on May 25, 2010 at 11:30am
Kathy, Thanks for sharing the beautiful card. I guess it really does sum it all up. I have been taking sleeping pills since my husband passed. I tried Ambien and although they put me right to sleep, I would wake up after about 4 hours and couldn't go back to sleep. My doctor changed my meds and gave me a different sleeping pill, I believe it is called Restoril. It, too, taken with the anti-depressant will put me to sleep but nothing can keep me sleeping through the night. When I wake up I take Tylenol PM and sometimes that helps. i cannot drink any alcohol but boy would I really like to right now. Benadryl does not affect me as far as putting me to sleep but it does help for allergic reactions that I get to some of the meds that I have to take. Kathy, follow your doctor's advice. If you are taking any kind of heart medications you don't want to risk a drug interaction that could be dangerous.
Comment by Joan on May 25, 2010 at 11:05am
This is to Kathy Obiedzinski:
I take a 50mg of Diphenhydramine HCI, which translates into Benedryl, which makes you drowsy. I also have a glass of wine. In about a half hour to an hour, I'm ready for bed and sleep. It's safe for heart patients. I have hypertension and I've been taking this for years. I get mine in Walmart under the Equate brand and they're called Sleep Aid Liquidcaps. Ask your doctor about taking this. It's safer than any sleeping pill on the market. You can always eliminate the wine. I hope this helps. Joan
Comment by Marlena on May 25, 2010 at 9:31am
Kathy,
Your card is absolutely perfect. Thanking you for sharing it with us.

As far as sleeping goes, I try not to take anything (ok, once in a while, thank goodness for advil pm), but I don't go to bed till I am absolutely exhausted. That way my body has no choice but to sleep. I don't sleep as long as I used to, but I'll take the few hours I do get.
Comment by Mary on May 25, 2010 at 9:27am
To Kathy, have you tried splitting the Simonix in half, if a whole one helps you sleep but you can't get up in the morning this may work for you. It is worth a try. You can get a pill splitter from any drug store and it is easy to do. Good luck Mary
Comment by Randolph L. Schrader on May 25, 2010 at 9:16am
To Kathy, if you have a personal physician, work with him on a sleeping aid. I have a good one but nothing helps me sleep. I get too many side effects from all that I have tried and it is not worth it. After 13 months and 9 days I still wake up in the middle of the night.I wake up the exact time I left the hospital after my wife was pronounced dead. Wow, isnt that a continuing memory for me to bear. I wish you well on getting something to help you sleep. Hug to you.
Comment by charlotte bannon on May 25, 2010 at 7:18am
hi kathy,first of all i didn't feel hurt at all with the card "i love you, because", in fact it is beautiful, and glad you shared it with us. keep in touch , charlotte b.
Comment by Yvonne on May 24, 2010 at 12:25pm
Today one year ago my Larry went back to our home 5 hours away from the lodge to be with his mother who had broken her hip in a fall. She decided she was going to lay around and get all the pity she could and ended up being in the hospital for almost 3 months. Larry felt obligated to stay with her as he is the only child. I am still so angry about that. She took him away from me for 9 1/2 weeks. Larry came back to the lodge July 30 and passed away suddenly August 9. I feel so cheated. He was so lonely at home and I was so lonely here. I sometimes think it was Gods way of preparing me to be alone, but I still feel so cheated to not have had those 91/2 weeks. It seems so unfair. Hugs to all.
Take care Yvonne
 

Members (1337)

 
 
 

Community Guidelines

Please be respectful of others. For more information, read our Community Guidelines.

Badge

Loading…

Follow Legacy

Follow Legacy.com on PinterestFollow @LegacyConnect on TwitterCircle us on Google+

© 2017   Created by Legacy.com.   Powered by

Badges  |  Report an Issue  |  Terms of Service